# SDR 03FDEA01219

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 680 FRAME BENT AT RBL 35 BETWEEN STR 24R & 25R.  FRAME AT BS 680, RBL 35 BETWEEN STR 24 & 25 RT OUT OF LIMITS. REPAIRED FRAME IAW FEDEX EA 7-5310-72507, SRM 53-10-1 & 51-40-3 FIG 1.
